# SDR R142003F00001

- Difficulty date: January 13, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N284DB
- Make and model: Hwksly DH125400A
- Aircraft serial: NA715
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 25WF217
- Part serial: DHB17
- Condition: Failed
- Location: Lt Flap
- Part time: 13,678 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FLAP FAILURE 41 INCHES OUTBOARD OF INBOARD END.  FLAP WAS IAW HS 125 MSB 27-112-2426, MOD 252426 WHICH STRENGTHENS FLAP FOR LANDING IN HEAVY WATER/ SLUSH CONDITIONS.  AIRCRAFT ARRIVED 1/1/2003 WITH HEAVY PRECIP PRIOR TO LANDING.
